# SDR CALA2013100791797

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 95,729 hours, 11,451 cycles
- Engine: Pwa PW4056
- System (JASC): 4500 · Central Maintenance Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Rt Cmc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW DF0504 CTR CDU INOPERATIVE, NEED TO REPLACE "RIGHT CMC" ON ACCNT "CMC-R FAIL" MESSAGE 45040 COMES UP.  REPLACED RT CMC COMPUTER IAW AMM.
